Discussions that mention morphine

Pain Management board


This is not a good situation. First of all the patch was working but you had the rash issue. What brand were you using? Sometimes people will have problems with one brand vs another. Another thing that could have been done is to use a corticosteroid nose spray on the skin before applying the patch and this would have lessened the possibility of having a skin reaction. This is what quite a few people do that have the allergic reaction, including me.

Second, obviously the Oxycontin is not for you. I think that he may have increased it way too fast. And maybe now that only BRAND IS AVAILABLE you probably got the brand name last time instead of the previous generic versions that were available. The brand tends to be much stronger. There are several other LA meds that you can try or suggest to your doctor:

LA morphine: KADIAN, AVINZA, MS CONTIN
LA oxymorphone: OPANA
METHADONE

Hopefully you doctor would let you try one of these and get you off the Oxycontin. I am sure others will be by with suggestions too.

brian